MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ATV08F45/80
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 19mm amplatzer septal occluder was selected for implant on (b)(6) 2024 using an 8f amplatzer trevisio intravascular delivery system.During the procedure, after deploying the left atrial disc and pulling it towards the septum, the occluder was observed to have pre-maturely disconnected from the delivery cable while attempting to retract the occluder back to the right atrium.On transesophageal echocardiogram (tee) a compression of the aortic root was seen.The delivery system was replaced with a new 12f non-abbott guiding sheath.The occluder was snared and removed from the patient.The same occluder was attempted to be connected to the 12f sheath, but it disconnected while attempting to pull it into the short sheath.The occluder was replaced with a new 20mm amplatzer septal occluder, which was successfully implanted.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays in the procedure.The patient did not present with any clinical signs or symptoms.The patient status was stable.
 
Additional Manufacturer Narrative
An event of premature separation did not confirm via returned device analysis.The device was returned to abbott for investigation and the investigation confirmed the device met functional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the information received, a cause for the reported device premature separation during procedure could not be determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21072200
Report Number2135147-2025-00085
Device Sequence Number18242397
Product Code DQY
UDI-Device Identifier05415067030924
UDI-Public(01)05415067030924(17)250228(10)8396464
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number9-ATV08F45/80
Device Lot Number8396464
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
19MM AMPLATZER SEPTAL OCC[9-ASD-019, LOT: 7454130].
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown